MAUDE Adverse Event Report: DEPUY MITEK LLC US 6.5 HEALIX ADVANCE KNTLSS BR; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US 6.5 HEALIX ADVANCE KNTLSS BR; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 222332
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).The complaint device is not being returned, therefore is unavailable for a physical evaluation.Furthermore, no lot numbers were supplied which precludes conducting a batch history review or a lot specific search in the complaints handling system.Therefore, we cannot determine what caused the user to experience the reported event, we cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed from the (b)(4) as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.(b)(4).
 
Event or Problem Description
It was reported that the 6.5 healix advance failed during an unknown procedure due to the suture bridge of the additional thread of the anchor breaks and makes the suture made with this thread unnecessary.This happened as soon as the surgeon solicits too much the thread, or makes a strong tension.The case was completed using another like device.There were no adverse patient consequences nor time delays.

Brand Name
6.5 HEALIX ADVANCE KNTLSS BR
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8285617
Report Number1221934-2019-56219
Device Sequence Number1991662
Product Code MAI
UDI-Device Identifier10886705023493
UDI-Public10886705023493
Combination Product (Y/N)N
PMA/510(K) Number
K131974
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number222332
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/29/2016
Initial Report FDA Received Date01/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1